Posted: July 25th, 2022

pharmacology question and case study

Which patient-teaching instructions are appropriate for a patient taking an antidysrhythmic drug? (Select all that apply.)

A.“Take the medication with food if gastrointestinal distress occurs.”

B.“Limit or avoid the use of caffeine.”

C.“Take the medications with an antacid if gastrointestinal distress occurs.”

D.“Do not chew or crush extended-release forms of medication.”

E.“If a dose is missed, the missed dose should be taken along with the next dose that is due to be taken.”

A 62-year-old man is to receive lidocaine as treatment for a symptomatic dysrhythmia. Upon assessment, the nurse notes that he has a history of alcoholism and has late-stage liver failure. The nurse will expect which adjustments to his drug therapy?

A.An increased dosage of lidocaine will be prescribed so as to obtain adequate blood levels.

B.The lidocaine will be changed to an oral dosage form.

C.The dosage will be reduced by 50%.

D.A diuretic will be added to the lidocaine.

Expert paper writers are just a few clicks away

Place an order in 3 easy steps. Takes less than 5 mins.

Calculate the price of your order

You will get a personal manager and a discount.
We'll send you the first draft for approval by at
Total price:
$0.00
error: Content is protected !!